# SDR DXTA2012060104982

- Difficulty date: May 31, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N877QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0066
- Aircraft time: 2,066 hours, 1,440 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO BAY FIRE WARNING ILLUMINATED DURING FLIGHT FOR 30 SECONDS THEN WENT OUT.  NO FIRE, SMOKE, OR FUMES. ALL SMOKE DETECTORS TEST NORMAL. SYS OPS CHECKED GOOD IAW MM CH 26-10-00.
